Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

8 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936607
Non parametric estimation for fractional diffusion processes with random effects
El Omari M, El Maroufy H, Fuchs C (2019)
STATISTICS 53(4): 753-769.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901338
Asymptotic proportion of arbitrage points in fractional binary markets
Cordero F, Klein I, Perez-Ostafe L (2016)
Stochastic Processes and Their Applications 126(2): 315-336.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906735
Strong asymptotic arbitrage in the large fractional binary market
Cordero F, Perez-Ostafe L (2016)
MATHEMATICS AND FINANCIAL ECONOMICS 10(2): 179-202.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901041
Critical Transaction Costs and 1-step Asymptotic Arbitrage in Fractional Binary Markets
Cordero F, Perez-Ostafe L (2015)
International Journal of Theoretical and Applied Finance 18(5): 1550029.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307041
Random attractors for a class of stochastic partial differential equations driven by general additive noise
Gess B, Liu W, Röckner M (2011)
Journal of Differential Equations 251(4-5): 1225-1253.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454755
Self-avoiding Fractional Brownian Motion-The Edwards Model
Grothaus M, Oliveira MJ, da Silva JL, Streit L (2011)
Journal of Statistical Physics 145(6): 1513-1523.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003542
Intersection Local Times of Independent Fractional Brownian Motions as Generalized White Noise Functionals
Oliveira MJ, da Silva JL, Streit L (2011)
Acta Applicandae Mathematicae 113(1): 17-39.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1591586
A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class
Röckner M, Wang Y (2009)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 12(2): 353-358.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="fractional Brownian motion"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung